# SDR MASA200601487

- Difficulty date: June 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 8,690 hours, 5,875 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7414 MCI - IB SPOILERONS AND IB FLIGHT SPOILERS FAULT CAUTION MESSAGE IN FLIGHT.  MCO RESET WITH THE CREW.
